中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR

Search Results

Help

Item hits: (Results 1-3 of 3)

Items/Page:    Sort:
The algebraic structure of the gl(n vertical bar m) color Calogero-Sutherland models [期刊论文]
JOURNAL OF MATHEMATICAL PHYSICS, 1998, 卷号: 39, 期号: 5, 页码: 2813-2820
Ju, GX; Wang, SK; Wu, K
Adobe PDF(487Kb)  |  View/Download:186/46
 
SYMMETRY ALGEBRAS OF THE POTENTIAL NIZHNIK-NOVIKOV-VESELOV MODEL [期刊论文]
JOURNAL OF MATHEMATICAL PHYSICS, 1994, 卷号: 35, 期号: 4, 页码: 1755-1762
LOU, SY
Adobe PDF(833Kb)  |  View/Download:138/36
 
SYMMETRIES AND ALGEBRAS OF THE INTEGRABLE DISPERSIVE LONG-WAVE EQUATIONS IN (2+1)-DIMENSIONAL SPACES [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1994, 卷号: 27, 期号: 9, 页码: 3235-3243
LOU, SY
Adobe PDF(316Kb)  |  View/Download:156/60
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院理论物理研究所 - Feedback
Powered by CSpace